# SDR ASAA2022021937497

- Difficulty date: February 19, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 24,293 hours, 7,681 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000143363
- Condition: None
- Location: Left Ramair Inle
- Part time: 24,314 hours, 7,689 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON PUSHING MASTER CAUTION RECALL "AIR COND" AND LEFT "PACK" LIGHT ILLUMINATES. UPON PUSHING MASTER CAUTION RESET, "PACK" LIGHT EXTINGUISHES. GROUNDED - YES. PERFORMED PZTC REF B737-900 FIM 21-62 TASK 801 FOUND L/H SRADA INLET FAULT. DUE TO FAULT HISTORY AND ACTUATOR MAKING AN AUDIBLE "GRINDING NOISE WHILE OPERATING", REMOVED AND REPLACED RAM AIR INLET ACTUATOR REF B737-900 AMM 21-51-21. OPS CHECK GOOD.
